# SDR 99ZZZX1120

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6726R
- Make and model: Cessna T210F
- Aircraft serial: T2100126
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: C1560010106
- Condition: Loose
- Location: Rt/Lt Fuel Cells
- Part time: 5,078 hours
- Component: Wiscoprod
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT BELIEVED FUEL WAS LOST DUE TO SIPHONING FROM FUEL CAPS.  OBSERVED LIGHT FUEL STAIN BEHIND BOTH CAPS.  O-RINGS APPEAR TO BE OKAY AND CAPS FEEL TIGHT.  CLEANED STAINS FROM LEFT WING, FLEW AIRCRAFT, OBSERVED NO NEW STAINS.  CAPS BEING REPLACED WITH MONARCH CAPS.
